Skip Navigation
Skip to contents

Endocrinol Metab : Endocrinology and Metabolism

OPEN ACCESS
SEARCH
Search

Author index

Page Path
HOME > BROWSE ARTICLES > Author index
Search
Joo Yeon Choi  (Choi JY) 2 Articles
A Case of Autoimmune Hemolytic Anemia & Pericardial Effusion Developed in Hashimoto's Thyroiditis Patient.
Soon Jib Yoo, Moo Il Kang, Kwang Woo Lee, Ho Young Son, Sung Koo Kang, Bong Yeon Cha, Joo Yeon Choi, Kyung Ah Yoh, Ji Won Park, Jong Ryool Jin
J Korean Endocr Soc. 1998;13(4):622-628.   Published online January 1, 2001
  • 1,171 View
  • 22 Download
AbstractAbstract PDF
Hashimotos thyroiditis has been associated with a various autoimmune disorders. The immunologic mechanisms involved in the pathogenesis of these disorders have not always been thought to be the same. Although it was demonstrated that there were high prevalence of abnormal thyroid function and autoantibody in autoimmune hemolytic anemia(AIHA) and Fisher-Evans syndrome(FES), AIHA combined with Hashimotos thyroiditis is rare in Korean literature. It was suggested that a common immunologic mechanism may be involved in the pathogenesis of both disease and the possibility of multiple autoimmune syndrome might present in autoimmune hematologic disorders. We experienced a 74-year old woman with a 12-year history of a hypothyroidism due to Hashimotos thyroiditis was hospitalized with sudden development of warm AIHA with positive Direct & Indirect Coombs test and pericardial effusion. Her thyroid function test showed subclinical hypothyroidism with the maintenance dosage of levothyroxine(100pg/day). With glucocorticoid and plasmapheresis, AIHA and pericardial effusion were corrected successfully. It is suggested that the prudent immunologic study is needed for the anemia developed in patients with Hashimotos thyroiditis with or without hypothyroidism.
A Case of SIADH Related to Drug-indeced Generalized Maculopapular Rash.
Soon Jib Yoo, Kwang Woo Lee, Ho Young Son, Sung Koo Kang, Bong Yeon Cha, Ho Jin Song, Joo Yeon Choi, Jin No Park, Dong Huh
J Korean Endocr Soc. 1998;13(2):240-246.   Published online January 1, 2001
  • 907 View
  • 39 Download
AbstractAbstract PDF
Syndrome of inappropriate antidiutetic hormone(SIADH) secretion is the most common cause of hyponatremia in clinical medicine. Before diagnosis of the SIADH is made, other causes for a decreased diluting capacity and nonosmotic stimuli for AVP release need to be rule out. Disorders associated with SIADH can be divided into 4 major etiologic groups: malignancies, pulmonary diseases, central nervous disorders, and drugs. A 45-year-old woman was admitted due to maculopapular skin eruption and fever after taking medications for fever and myalgia. Generalized tonic clonic seizure was developed nine days later, and laboratory results showed marked hyponatremia. During the evaluation, treatment, and subsequent follow-up, the diagnosis of SIADH was confirmed, but the definitive cause was obscure. With fluid restriction, sodium replacement and demeclocycline therapy, she recovered completely 6 months later. We suggest that the SIADH might be related to drug-induced generalized maculopapular rash via menmgitis-like reaction in CSF as one of systemic adverse side effects to drugs rather than direct effect of related drugs.

Endocrinol Metab : Endocrinology and Metabolism